MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA BALLOON DIALATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA BALLOON DIALATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8054
Medical Device Problem Codes Break (1069); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event.A review of the event indicated that model dr8054 pta dilatation catheter experienced an uncomplicated balloon rupture and a break.This report was received from a single source.The event involved a patient with no reported injury.The patient age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
H10: a lot history review was conducted and it was determined that a device history record (dhr) review was not required.The device was returned for evaluation.An attempt was made to inflate the device and water was seen exiting the catheter shaft from a partial circumferential break in the catheter shaft.Therefore, the investigation is confirmed for a break.Due to the break, the balloon was unable to be fully inflated to functionally test for the reported rupture.Therefore, the investigation is inconclusive for the reported rupture.The definitive root cause for the partial break or reported rupture could not be determined based upon available information.The device is labeled for single use.H10: g4 h11: h6 (results, conclusions) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DORADO PTA BALLOON DIALATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8509804
Report Number2020394-2019-00270
Device Sequence Number11120885
Product Code DQY
UDI-Device Identifier00801741058493
UDI-Public(01)00801741058493
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8054
Device Catalogue NumberDR8054
Device Lot Number93ZC0008
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1